# SDR HALA2017061300153

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,424 hours, 42,563 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, EMERGENCY POWER ACTIVATED FOR ABOUT 10 SECONDS, RETURNED TO NORMAL, THEN FLT REC FAIL AND VIA FAIL LIGHTS ILLUMINATED AND REMAINED ON.  RESET BOTH VIA 1 & 2. ACCOMPLISHED RTS TEST BOTH VIA'S. NO DEFECTS NOTED. VIA 1 & 2 TEST PASSED. ACFT OK TO CONTINUE.
